Jump to content

Christopher2584

Newbie
  • Content Count

    17
  • Joined

  • Last visited

About Christopher2584

  • Rank
    Newbie

Profile Information

  • Gender
    Male
  • Location
    Northeast USA

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I’m sorry you feel so awful and have been having a hard time with therapists! Therapy can be good – I have a therapist. But sometimes medication is necessary. I hope that you can find a good doctor or ARNP who you can trust. Treatment works much better when you can get to know and trust your provider. Many of us have been through difficult times with therapists or doctors. I had one psychiatrist who was treating me lose his license. The best thing is to keep trying, no matter how discouraged you feel. It is helpful to come to the forum to vent and find community. You are not alone, and you can find people who “get it.” Hang in there and welcome. C
  2. It seems like getting the job during the pandemic didn’t let you acclimate and get to know the people at your workplace. It must be hard to try to get into it from home. I’m sorry that has happened for you. Are you still in touch with the doctor and/or therapist who helped you through your depression? I wonder if the situation is causing some underlying depression/dysthymia to be present. I hope that you get some of your enthusiasm back! Stay safe and be well. C
  3. I am not on Lamictal at this time but was a while ago. It's a drug that you need to handle with care, which is why you start of slowly and wean off slowly. I experienced a Lamictal OD and it was terrible. I was extremely sick and effects were awful. I spent a couple of days in the hospital. I think I may have only taken one extra pill by accident. Of course, I then had to convince the attending psychiatrist that I wasn't trying to **** myself. That wasn't easy. 🙂
  4. I agree with sober4life’s sentiment that we should be gentle with ourselves during this time of stress. Hopefully we aren’t causing ourselves or others too much harm. I self-medicate often with prodigious amounts of alcohol. When I do, I hide bottles and hide it from my girlfriend. I’ve been busted a couple of times and been hospitalized after going through a period of serious drinking. So FWIW I can relate. I don’t really know your situation or if you have a pdoc who you trust who can help you or at least someone you can talk to. I’ve found hiding it and thinking I’m pretty clever when I get away with it, just makes it worse for me in the long run. As an aside, since taking Latuda I haven’t been feeling the need, and haven’t been seriously drinking. When I do, I end up feeling terrible. So I guess that is a good thing. I don’t like some of the other effects of Latuda, such as feeling really flat. And I can’t afford it (I’ve been on a trial using samples). I’ll be talking with my ARNP soon about the issues I have with it. I know this isn’t much help, except I can commiserate. But hang in there and I hope you can find a way through all of this.
  5. It's also important to find a therapist who you can trust and relate to in order to safely discuss the painful things.
  6. Just wondering if you are doing any better, or worked with your doc to change anything. I hope you are doing better. C
  7. Thank you for the warm welcome. I'm looking forward to learning more about the community and participating.
  8. Thank you Oscar for a great welcome! I'm happy that this forum has helped you, and I look forward to participating. C
  9. Hello Everyone, I am new here, and am looking forward to interacting with all of you. My hope is that this is a place where we can support each other, share information and participate in nonjudgmental community. I participated in an online support forum a long time ago (when CompuServe was a thing – boy am I dating myself!) and found it very rewarding and helpful. I have had a lifelong relationship with bipolar illness and have also been diagnosed with complex PTSD due to trauma in childhood and young adulthood. I’ve been strangely hesitant to take the plunge and participate in a community like this, but it is time. I look forward to meeting everyone. C
  10. Everyone is different. I seem to tolerate Wellbutrin pretty well. I'm on 300 mg/day. What is your dose? I'm having some tremors, but that could also be from another medication. Have you been doing better lately? Wish you the best. C
  11. Hello Kmmm. I’m sorry you are going through such a hard time. I can understand many of the feelings you are having, as I have been through many medication trials which have not always been successful. I too have wondered if the clinicians or providers considered my complaints strange or “delusional” but I have found in the long run it is better to be honest about what I am going through, rather than trying to hide symptoms, thoughts and worries. I hope you have a therapist, doctor or ARNP you can trust and work with. The decision as to what medication to take should be arrived at jointly, with complete understanding on your part of the benefits and risks of the medication – and with your consent, since you really can’t be “forced” to take a medication. I think the trust in the relationship is the most important part of working through these trials. FWIW I’m taking an atypical antipsychotic. It has helped some of my symptoms. I’m going through more medication adjustments. I too find these medication trials difficult, so I understand. I wish I could be of more help. I wish you the best and hope you find something that works for you. C
  12. This is a really good description of what it is like. I've tried to explain it to doctors, and I don't think many get it. They look for longer patterns of depression or mania - but the feeling of one day superman, the next Kurt Cobain without knowing what tomorrow will be is very apt. Then the medication makes you flat. Thank you.
  13. I'm on 40 mg/day of Latuda and I'm feeling pretty flat. I also am taking Bupropion 150 mg/day and Hydroxyzine to help with sleep. I think the combination is pretty sedating. I take Latuda and Hydroxyzine at night. Was on a lot of meds, then went off of them - probably due to mania. Starting over.
  14. I was on a forum some years ago and found it helpful. Thought I would try it again. Thank you for providing this.
×
×
  • Create New...